# SDR USAA2010100892243

- Difficulty date: September 11, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Strut
- Part number: 311N5191
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - ELONGATED HOLE WITH EXISTING PLUG ON INBOARD SIDE OF NR 1 PYLON STRUT AT PPS180.25, WL 136.5.  REMOVED EXISTING PLUG & REPAIRED PYLON IAW EA 130439.
